| Model Number |
1804350-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, moderately tortuous distal right coronary artery that is 90% stenosed.The 3.50x38mm xience skypoint stent delivery system (sds) failed to cross the lesion due the anatomy and the procedure was end without treatment.There was resistance noted with the lesion during removal.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.